2 Weeks Post-op + Botox for Migraines

Narrow 7 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Relief from Botox Side Effects for Migraines?

I had Botox injections 7/17 for my migraine headaches. The neurologist injected 31 sites @ 5 cc each, therefor totaling 155cc. The most painful of the... READ MORE

Botox For Migraines Resulted in Pains In Neck and Shoulders?

Two weeks ago I was injected in head/neck area for migraine pain. Though I have had no headaches, what I have had is worse, more like a constant... READ MORE

Post Botox: Sharp recurring pain at base of my skull on the side - it feels like a stabbing and last only a couple of seconds

Is this normal ? I had my second round of botox shots 2 weeks ago. So far I see no change in my headaches although with my first treatment I had 2... READ MORE

Could Botox (for migraines) be causing difficulty breathing and swallowing? How serious can this be? What should I do?

I received Botox for migraines 13 days ago. I haven't suffered a migraine since! I have experienced substantial neck pain/weakness which has remained... READ MORE

How can I get the same results on both sides?

Botox for Migraine adverse effects--I had Botox for migraines two weeks ago. I also had my tmj injected as I grind my teeth which contributes to the... READ MORE

I had Botox for migraines 2 weeks ago. I hurt worse and my neck is killing me

I have never hurt like this in my life on my neck can'yt hardly hold up on a scale of 1to 10 I am an 11 I need help please tell me something good READ MORE

Am I experiencing Botox poisoning? And can the symptoms be stopped?

2 weeks ago I had Botox injections for migraines. It seems that I have not done so well with this. Day 1: fatigue, headache, nausea, facial numbness.... READ MORE

No matching results